Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 6:49 PM CDT for Breckinridge County, Grayson County, Ohio County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 6:49 PM CDT (23:49 UTC)
- Expired
- Apr 25, 2015, 7:09 PM CDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breckinridge County, KY, Grayson County, KY, Ohio County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 377 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320
WUUS53 KLMK 252349 RRA
SVRLMK
KYC027-085-183-260035-
/O.NEW.KLMK.SV.W.0095.150425T2349Z-150426T0035Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN OHIO COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 735 PM CDT
* AT 646 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF WHITESVILLE TO 10 MILES SOUTHEAST
OF WHITESVILLE TO 9 MILES EAST OF HARTFORD...AND MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL AFFECT MAINLY THE FOLLOWING LOCATIONS
...VANZANT...SHREVE...ASKIN...JUGVILLE ... MCQUADY...
YEAMAN...ROCKVALE...HITES FALLS...DEMPSTER AND GLEN DEAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3768 8671 3769 8669 3766 8663 3770 8663
3781 8616 3759 8628 3760 8624 3758 8623
3758 8622 3751 8620 3740 8675 3756 8679
TIME...MOT...LOC 2349Z 254DEG 34KT 3766 8666 3757 8673
3747 8671
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
145
WWUS53 KLMK 260003
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT SAT APR 25 2015
KYC183-260013-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
OHIO KY-
703 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OHIO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
3757 8661 3762 8664 3767 8654 3776 8618
3759 8628 3759 8625 3758 8622 3751 8620
3744 8659 3755 8666
TIME...MOT...LOC 0003Z 264DEG 22KT 3758 8665 3745 8658
$$
KYC027-085-260035-
/O.CON.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
BRECKINRIDGE KY-GRAYSON KY-
703 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES UNTIL 735 PM CDT...
AT 700 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
FROM 13 MILES SOUTHEAST OF WHITESVILLE TO 16 MILES NORTH OF
MORGANTOWN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY THE FOLLOWING
LOCATIONS...YEAMAN...TOUSEY...ROCKVALE...POST...PINE
KNOB...DEMPSTER...GLEN DEAN...SHORT CREEK...HICKORY CORNER AND
FALLING BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
3757 8661 3762 8664 3767 8654 3776 8618
3759 8628 3759 8625 3758 8622 3751 8620
3744 8659 3755 8666
TIME...MOT...LOC 0003Z 264DEG 22KT 3758 8665 3745 8658
HAIL...0.75IN
WIND...60MPH
$$
13114
WWUS53 KLMK 260009 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 PM EDT SAT APR 25 2015
KYC027-085-260019-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-150426T0035Z/
BRECKINRIDGE KY-GRAYSON KY-
709 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAYSON AND SOUTHERN
BRECKINRIDGE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3756 8664 3756 8663 3754 8661 3755 8658
3757 8661 3762 8664 3767 8654 3776 8618
3759 8628 3759 8625 3758 8622 3751 8620
3744 8659 3755 8666
TIME...MOT...LOC 0009Z 264DEG 22KT 3758 8660 3745 8653
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:15 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 25, 6:15 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 PM EDT Sat Apr 25 2015 ...Mesoscale and Aviation Discussion Update... ...Mesoscale Update... Issued at 710 PM EDT Sat Apr 25 2015 Convection has finally erupted along and just north of warm front that currently is draped south of the Louisville / Lexington metro areas. Environment along/south of the boundary characterized by MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective shear. Storm mode mainly supercellular initially but expecting storm mergers and an approaching bowing segment to our west to make this a MCS over time. South-central KY air mass has deeper CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so damaging wind threat should increase over time. Behind these storms, wind shift to the north as the surface low passes will end higher end storm threat locally by mid-evening. .SHORT TERM (Now through Sunday Night)... Issued at 310 PM EDT Sat Apr 25 2015 ...Severe Weather Likely This Afternoon and Evening... The warm front continues to creep northward this afternoon and now lies just to the north of a Richmond, KY to Shepherdsville, KY to Tell City, IN line. South of this line clouds have scattered out and temperatures have quickly risen into the lower to mid 70s. The area will quickly become unstable as temperatures continue to rise. Along the warm front bulk shear values and storm relative helicity values continue to rise. Though the radar is relatively quiet right now, storms are expected to quickly begin to develop in the 4-5 PM EDT time range. Think there will be two different potential rounds of severe weather this afternoon and evening. The first will be along and just to the north of the warm front beginning in the 4-5 PM time frame. Any storms that form to the north of the front could potentially have large hail thanks to steep mid level lapse rates. Storms that form more along and just to the south of the front could be supercells capable of producing very large hail bigger than golf balls and possibly a few tornadoes. As the surface low associated with this system moves into central KY a second area of storms will form near the triple point and along the trailing frontal boundary. These storms look to move into south central KY around 23-00Z. A few of these storms could be supercells, but some bowing segments will be possible as well. Thus, there is more of a threat of wind damage across south central KY. As this area moves eastward through the evening it could lose some of its punch as instability will be waning at that time. However, the severe threat could persist into eastern KY. Most of the strong storms should move out of the forecast area by 02-03Z with some light showers lingering into the overnight hours. Temperatures tonight will be cooler than last night, falling into the lower 40s to lower 50s. Sunday and Sunday night will be dry. Highs will be in the 60s with lows in the lower 40s. .LONG TERM (Monday through Saturday)... Issued at 300 PM EDT Sat Apr 25 2015 Benign weather pattern is expected for much of the extended forecast period. Overall flow aloft will be somewhat blocky and amplified with troughs over the northeastern and western U.S. and ridging in the central U.S. However, a mid-level low will meander east over the southern Plains to the south of the ridge. Models suggest this system will move east into the Gulf Coast states by mid next week, when GFS and ECMWF begin to differ in phasing potential with a shortwave digging southeastward in the northern stream. GFS keeps the systems separate while ECMWF tries to phase things leading to a chance of showers over eastern parts of south-central KY. At this time, favor a GFS non-phased solution, but will keep a chance of showers over our far southeast counties in central KY mid week. Otherwise, looks like dry weather should prevail through the period. Early next week, temperatures will be below normal with highs in the lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning and in the 40s Wednesday and Thursday mornings. For late next week into next weekend, the ridge aloft should slide east resulting in continued dry weather and a moderating trend, with afternoon highs in at least the lower 70s Friday and throughout the 70s on Saturday. && .AVIATION (00Z TAF Update)... Updated at 707 PM EDT Sat Apr 25 2015 Warm front / boundary stretched west to east across central KY this evening and SDF/LEX will remain north of it through tonight. High confidence of IFR ceilings in northeast flow. Elevated thunderstorms will ride over the boundary, impacting SDF/LEX through about 02z. In addition to lightning, hail is possible with these storms. At BWG, south of the warm front, will likely see strong/severe thunderstorms capable of producing damaging winds as a cluster of storms to the northwest move in. Storm threat will subside by 02z or so. Winds will turn to the north/northwest as the surface low passes. Wrap around stratus in the 1-2 kft range will linger through tomorrow. Gusty north winds possible late morning into the afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........ZT Short Term.....EER Long Term......TWF Aviation.......ZT
Hazardous weather outlook, Apr 25, 2:33 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT SAT APR 25 2015 INZ077>079-091-092-KYZ031>037-041>043-049-261945- WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER 333 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067- 070>078-081-082-261945- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/TWF
In the hours before
Local storm report, Apr 25, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 3 NE MAUD 37.85N 85.26W
04/25/2015 M0.50 INCH NELSON KY PUBLIC
&&
SZAPPANOSLocal storm report, Apr 25, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL STANFORD 37.53N 84.66W
04/25/2015 M0.25 INCH LINCOLN KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Apr 25, 6:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL ELIZABETHTOWN 37.70N 85.87W
04/25/2015 M0.88 INCH HARDIN KY PUBLIC
&&
SZAPPANOSSpecial weather statement, Apr 25, 6:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 PM EDT SAT APR 25 2015
KYZ028-260030-
HARDIN KY-
744 PM EDT SAT APR 25 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF BRANDENBURG...AND MOVING EAST
AT 30 MPH. OTHER THUNDERSTORMS WERE LOCATED JUST EAST OF
ELIZABETHTOWN NEAR YOUNGERS CREEK.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ELIZABETHTOWN...
PERRYVILLE...
VINE GROVE AND RINEYVILLE...
ROGERSVILLE AND RADCLIFF...
LONG VIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3780 8615 3782 8602 3784 8600 3785 8596
3782 8575 3779 8574 3779 8573 3778 8574
3777 8571 3774 8568 3765 8575 3762 8580
3761 8580 3759 8582 3764 8624
TIME...MOT...LOC 2343Z 264DEG 27KT 3779 8610
MJLocal storm report, Apr 25, 6:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL PROSPECT 38.35N 85.61W
04/25/2015 M0.25 INCH JEFFERSON KY PUBLIC
&&
SZAPPANOSLocal storm report, Apr 25, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL LYNDON 38.26N 85.59W
04/25/2015 M0.75 INCH JEFFERSON KY PUBLIC
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:21 PM CDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Apr 25, 4:50 PM CDT | Special Weather Statement | LMK | Meade | 30 min |
| Apr 25, 5:13 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 32 min |
| Apr 25, 5:19 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 31 min |
| Apr 25, 5:41 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 39 min |
| Apr 25, 5:44 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 46 min |
| Apr 25, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 30 min |
| Apr 25, 5:51 PM CDT | Tornado Warning | LMK | Washington | 24 min |
| Apr 25, 6:03 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 32 min |
| Apr 25, 6:09 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Apr 25, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 30 min |
| Apr 25, 6:13 PM CDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 27 min |
| Apr 25, 6:26 PM CDT | Tornado Warning | LMK | Nelson, Washington | 19 min |
| Apr 25, 6:30 PM CDT | Special Weather Statement | LMK | Jefferson | 30 min |
| Apr 25, 6:33 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 32 min |
| Apr 25, 6:34 PM CDT | Tornado Warning | LMK | Boyle, Garrard | 21 min |
| Apr 25, 6:39 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 31 min |
| Apr 25, 6:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington | 32 min |
| Apr 25, 6:44 PM CDT | Special Weather Statement | LMK | Hardin | 46 min |
| Apr 25, 6:45 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 45 min |
| Apr 25, 6:49 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 31 min |
| Apr 25, 6:52 PM CDT | Tornado Warning | LMK | Garrard, Lincoln, Madison | 28 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.